# SDR SWAA990304

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strap
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND .125 INCH CRACK COMING FROM HI-LOK IN WEB STRAP WL 191.5 LBL 5 FWD SIDE OF BLKHD.  DOUBLER REPAIR HAS BEEN INSTALLED PER SRM 51-40-02.
